# SDR DALA2018030901508

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1046
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION.  FOUND A CRACKED ANGLE BS 1046, X=5 AT THE LT MLG WHEEL WELL KEEL BEAM AREA.  REPAIRED IAW SRM 53-00-01, FIG 4, VOL I.
